# SDR UALA2011071303536

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 48,252 hours, 18,671 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Generator
- Part number: 14330375
- Part serial: 2107
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A SIREN NOISE AND VIBRATION IN REAR OF A-C.  NOTICED AROUND 14,000FT.  STOPPED B4 LANDING.  SUSPECT LAV-GALLEY EXTRACT FAN.  DURING GROUND OPS, LAVATORY VACUUM GENERATOR PRODUCES RUMBLING, EXCESSIVE NOISE AND VIBRATION.  NOTED INFORMATION REGARDING LAV-GALLEY EXTRACT FAN DEFFERAL BEING NO HELP.  REMOVED AND REPLACED LAVATORY VACUUM GENERATOR.  SIREN SOUND IS NORMAL FOR THIS PART. WORKS OK NOW.  ALSO REPLACED OUTFLOW VALVE DUE TO REPEAT FAULTS ON CAB PRESS SYSTEM 1.
